Jean-Gabriel Luque
Jean-Gabriel Luque
Département d'informatique. Université de Rouen
Dirección de correo verificada de univ-rouen.fr
Título
Citado por
Citado por
Año
The polynomial invariants of four qubits
JG Luque, JY Thibon
Phys. Rev. A 67, 042303, 2003
2222003
Algebraic invariants of five qubits
JG Luque, JY Thibon
Journal of physics A: mathematical and general 39 (2), 371, 2005
832005
A complete set of covariants of the four qubit system
E Briand, JG Luque, JY Thibon
Journal of Physics A: Mathematical and General 36 (38), 9915, 2003
782003
The moduli space of three-qutrit states
E Briand, JG Luque, JY Thibon, F Verstraete
Journal of mathematical physics 45 (12), 4855-4867, 2004
582004
Hankel hyperdeterminants and Selberg integrals
JG Luque, JY Thibon
Journal of Physics A: mathematical and general 36 (19), 5267, 2003
582003
Pfaffian and Hafnian identities in shuffle algebras
JG Luque, JY Thibon
Advances in Applied Mathematics 29 (4), 620-646, 2002
582002
Direct and dual laws for automata with multiplicities
G Duchamp, M Flouret, É Laugerotte, JG Luque
Theoretical Computer Science 267 (1-2), 105-120, 2001
452001
Unitary invariants of qubit systems
F Toumazet, JG Luque, JY Thibon
arXiv preprint quant-ph/0604202, 2006
392006
Geometric descriptions of entangled states by auxiliary varieties
F Holweck, JG Luque, JY Thibon
Journal of mathematical physics 53 (10), 102203, 2012
322012
Hyperdeterminantal calculations of Selberg's and Aomoto's integrals
JG Luque*, JY Thibon
Molecular Physics 102 (11-12), 1351-1359, 2004
282004
Entanglement of four qubit systems: a geometric atlas with polynomial compass I (the finite world)
F Holweck, JG Luque, JY Thibon
Journal of Mathematical Physics 55 (1), 012202, 2014
252014
Weak keys for the quasi-cyclic MDPC public key encryption scheme
M Bardet, V Dragoi, JG Luque, A Otmani
International Conference on Cryptology in Africa, 346-367, 2016
212016
Hopf algebras of diagrams
GHE Duchamp, JG Luque, JC Novelli, C Tollu, F Toumazet
International Journal of Algebra and Computation 21 (06), 889-911, 2011
202011
Hankel hyperdeterminants, rectangular Jack polynomials and even powers of the Vandermonde
H Belbachir, A Boussicault, JG Luque
Journal of Algebra 320 (11), 3911-3925, 2008
182008
Asymptotics of Selberg-like integrals: The unitary case and Newton's interpolation formula
C Carré, M Deneufchatel, JG Luque, P Vivo
J. Math. Phys 51, 123516, 2010
172010
Entanglement of four-qubit systems: a geometric atlas with polynomial compass II (the tame world)
F Holweck, JG Luque, JY Thibon
Journal of Mathematical Physics 58 (2), 022201, 2017
162017
Highest weight Macdonald and Jack polynomials
T Jolicoeur, JG Luque
Journal of Physics A: Mathematical and Theoretical 44 (5), 055204, 2011
162011
Singularity of type D4 arising from four-qubit systems
F Holweck, JG Luque, M Planat
Journal of Physics A: Mathematical and Theoretical 47 (13), 135301, 2014
152014
Period polynomials and Ihara brackets
JG Luque, JC Novelli, JY Thibon
Journal of Lie Theory 17 (2), 229--239, 2007
152007
Vector-valued Jack polynomials from scratch
CF Dunkl, JG Luque
SIGMA. Symmetry, Integrability and Geometry: Methods and Applications 7, 026, 2011
122011
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20